Open Access
Translator Disclaimer
2002 The slicing number of a knot
Charles Livingston
Algebr. Geom. Topol. 2(2): 1051-1060 (2002). DOI: 10.2140/agt.2002.2.1051

Abstract

An open question asks if every knot of 4–genus gs can be changed into a slice knot by gs crossing changes. A counterexample is given.

Citation

Download Citation

Charles Livingston. "The slicing number of a knot." Algebr. Geom. Topol. 2 (2) 1051 - 1060, 2002. https://doi.org/10.2140/agt.2002.2.1051

Information

Received: 13 June 2002; Accepted: 29 October 2002; Published: 2002
First available in Project Euclid: 21 December 2017

zbMATH: 1023.57004
MathSciNet: MR1936979
Digital Object Identifier: 10.2140/agt.2002.2.1051

Subjects:
Primary: 57M25
Secondary: 57N70

Rights: Copyright © 2002 Mathematical Sciences Publishers

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2 • No. 2 • 2002
MSP
Back to Top